Orbit (Amsterdam, Netherlands) · 2014
Bisphosphonate-induced osteonecrosis of the maxilla presenting as a cicatricial ectropion.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Malik Rizwan, Fernando Bertie S, Laitt Roger D, Leatherbarrow Brian
Аннотация
A 63-year-old gentleman, who was being treated with bisphosphonates for multiple myeloma, presented with a cicatricial ectropion of the lower eyelid, without exposure keratopathy. A CT scan demonstrated extensive destruction of bone with an infraorbital fracture surrounded by sclerotic bony changes. The patient was managed conservatively with discontinuation of bisphosphonate therapy and topical ocular lubricants. The patient's condition remained unchanged a year after this initial management.